# SDR CA971031006

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2434 · DC Generator-Alternator
- Part: Fan
- Part number: 230651873
- Condition: Sheared
- Location: Nr1 Eng Nr 1 Gen
- Part time: 11,172 hours
- Component: Learsiegler, 23088002A
- Stage of operation: CR
- Nature of condition: O, E, H
- Precautionary procedure: H

## Discrepancy

(CAN) VIBRATION FROM NR1 ENGINE. AIRCRAFT NR1 GENERATING CIRCUIT (DC) FAILED. FOUND NR1 GENERATOR COOLING FAN SHEARED OFF OF MOUNTING SHAFT.
